MathSciNet Relay Station
MathSciNet bibliographic data
MR639684 (83m:90077) 90C30 (49A55)
Corley, H. W. Duality theory for maximizations with respect to cones. J. Math. Anal. Appl. 84 (1981), no. 2, 560–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement